Asymptotic Formulae for the Solutions of a Linear Delay Difference Equation-

Research output: Contribution to journalArticle

22 Citations (Scopus)


Consider the linear delay difference equation xn+1 - xn = anxnk, where an′s are real numbers and k is a positive integer. In this paper we establish asymptotic formulae for the solutions of the above equation assuming Σn=0 |an|p < ∞ for some p ≥ 1. The asymptotic formulae are given by an appropriate recursive sequence. For p ∈ {1, 2, 3, 4} we present explicit formulae. We also construct an example which shows that some comparison results in a recent paper of Yan and Qian are incorrect.

Original languageEnglish
Pages (from-to)376-392
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - Oct 15 1995


ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this